# SDR DALA2015102906578

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LT L/E PREVIOUS REPAIR DOUBLER AT LT WING BETWEEN BS XRS=509 TO XRS=531.  CARD 2, ZONE 11 L/E WAS REAPAIRED IAW ER/A 47800-14, REV B AND ETI -88-15-363, REV 2.
